# SDR ASAA0280330

- Difficulty date: September 25, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING PREFLIGHT CHECK, FOUND ALL BUT ONE EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE THROUGHOUT 1 ST CLASS CABIN.  REPLACED MISSING LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
